# SDR 95ZZZX2388

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C5892C93
- Condition: Cracked
- Location: Sockets 1-3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, HUB WAS FOUND CRACKED IN BLADE SOCKETS NR 1 AND NR 3.  HUB HAS BEEN SCRAPPED.
